... for my anxiety. My psychiatrist took me off of it earlier cause she said it can lead to dementia. I live with my sister and she says I'm slower, more confused, my memory isn't as good as it used to be. I've been this way for years even before I got on the Clonanzepam!! I'm trying to explain this to her since we haven't lived together for years but she just makes me start doubting myself. I feel relaxed and am not experiencing hardly any anxiety. I used to drive myself to my dr appointments and places, but now that I'm not acting "normal" to her standards She took away my driving privileges. I started weaning myself off but I'm already experiencing the same anxiety again. Has anyone been feeling like they're acting like they're becoming demented? I've been on Buspirone but dr said I was on too many meds for being 56 yrs old and took me off that too. This is all making my depression worse. I don't feel like doing hardly anything at all. Is the Clonanzepam gonna make me end up with dementia?
0.5mgs three times a day is a moderate amount. There is speculation that use of benzodiazepines can lead to early demantia. Not sure I understand why the doctor is taking you off both antianxiety meds. There are alternatives to what you were taking such as antidepressants for control of anxiety, but sounds like your doc isn't in favor of meds. What does he recommend for control of your anxiety? Incidently, I take clonazepam, 0.5mgs once a day, twice if needed and am your age. My doctor hasn't cautioned me.
I'm 60 and take 1 mg at nite to sleep. I'm also depressed & haven't gotten the relief I need. My memory is not what it used to be but I think that it's mostly because of depression. Some people take high doses of Klonopin & I think over many years that could affect the memory.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 5 answers
Posted 28 Aug 2012 • 9 answers
Posted 19 Dec 2013 • 3 answers
Posted 21 Aug 2016 • 1 answer
Posted 9 days ago • 0 answers